# SDR SWIA201642415

- Difficulty date: July 1, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N783CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7315
- Aircraft time: 37,317 hours, 33,704 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE RT INBD FLAP VANE CENTER L/E PN 601R14303-52 FOUND CHAFED.  REMOVED AND INSTALLED SERVICEABLE RT INBD FLAP, CENTER L/E IAW SRM.
